# SDR AALA20100506TUL10

- Difficulty date: May 6, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 59,179 hours, 24,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO T-CLIP IS CRACKED AT STATION 1203 INBOARD OF LOWER DOOR BEAM.  INSTALLED SERVICEABLE T-CLIP AT STATION 1203 PER SRM 51-30-05.
